# SDR JJBA20251111049

- Difficulty date: September 28, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 42,842 hours, 30,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SUPPORT AT FR17, STR 1L HAS CORROSION. REPAIRED LH FLOOR AT FRAME 17
